# SDR SIMA201124501

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 19,906 hours, 17,153 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 14504852401
- Condition: Broken
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3515 THE CREW REPORTED A STABILIZER ANTI ICE FAIL MESSAGE IN FLIGHT WHILE ENTERING INTO ICING CONDITIONS.  THE CREW ELECTED TO RETURN BACK TO MIA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND BROKEN INPUT FLOW TUBE TO MANIFOLD ASSEMBLY.  REMOVED AND REPLACED INPUT FLOW TUBE IAW EMB 145 AMM 30-12-14.  PERFORMED OPERATIONAL CHECK IAW 30-00-00.  NO DEFECTS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
